Free Meditation Workshop Sat., May 20

Shoreline’s Yoga/Meditation Club is sponsoring a free mediation workshop on Sat., May 20 from 9 a.m. – 4:30 p.m. in the Athletics Bldg, Rm 3002. Vishaka Smith will be leading this mindful movement workshop. Here is the itinerary…

All the activities will be guided
9:00 – 9:30 am Intro about each other
9:30 – 10:00 am Intro to Mindfulness Practice (a) what (b) how…
9:45 -10:15 am Sitting meditation followed by 15 min Q & A
10:30- 11:30 am Yoga or mindful stretching
11:30-12:00 am Sitting meditation
12:00 – 12:45 pm Mindful eating & Break
12:45 – 1:30 pm Invigorating movement meditation
1:30 – 2:00 pm Sitting Meditation followed by 30 min Q & A
2:30 pm – 3:00 pm Mindful walking/stretching
3:00 pm – 3:30 pm Sitting followed by 30 min discussion
4:00 pm – 4:30 pm How to cultivate serenity daily living.

Note: In order to enhance the experience of the participants observing silence is recommended except during the Q & A.
meditation workshop

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s